# SDR UPS02439630

- Difficulty date: September 20, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 63,455 hours, 32,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX BS 1620 RBL 50-56 BODY SUPPORT FRAME CORRODED.     CORROSION BLEND OUT 0.039 X 1 X 2 INCHES EXCEED SRM LIMIT, REPAIRED AS PER SRM 53-50-01.
